General Letters in Mathematics

Volume 5 - Issue 3 (2) | PP: 118 - 131 Language : English
DOI : https://doi.org/10.31559/glm2018.5.3.2
413
42

On Soft Ordered Maps

T. M. Al-shami ,
M. E. El-Shafei ,
M. Abo-Elhamayel
Received Date Revised Date Accepted Date Publication Date
21/11/2018 22/1/2019 30/3/2019 28/4/2019
Abstract
In the current work, we define soft λ-continuous, soft λ-open, soft λ-closed and soft λ-homeomorphism maps via soft topological ordered spaces, where λ ∈ {I,D,B}. The relationships among these soft maps are shown with the help of examples and their main properties are studied. In this regard, the equivalent conditions for each one of these soft maps are investigated, and an enough condition for the equivalent between soft λ-open and soft λ-closed maps is given for each λ. Also, we discuss the interrelations between these soft maps and their counterparts on topological ordered spaces and clarify a significant role of extended soft topologies in this point. In the end, we point out under what conditions the initiated soft maps preserve some soft ordered separation axioms, and conclude the behaviors of these soft maps under some compositions.


How To Cite This Article
, T. M. A.El-Shafei , M. E. & Abo-Elhamayel , M. (2019). On Soft Ordered Maps . General Letters in Mathematics, 5 (3), 118-131, 10.31559/glm2018.5.3.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.